Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Used Genera combine contraceptive pills, switched to Daphne, having slight bleeding. Is it normal ?

i use to take genera combine contraceptive pills for long time then i swicth to dahpne contraceptive pills.i ve been taking dahpne contraceptive for more than 1 month. after finishing the 1st box of pills a slight bleeding comes and its been 6 days now. why? is that normal? this is my email YYYY@YYYY thanks....
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

Yes, slight spotting while being on daphne is considered normal. If you are uncomfortable with the same or wish to either way get it checked, visit your prescribing doctor. But such a side effect is considered normal.

Hope this helps.

Best wishes.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor